# SDR AALA202005149003

- Difficulty date: May 10, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 20,242 hours, 7,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON R4 DOOR CUT OUT LOWER SILL PLATE. REMOVED CORROSION BY BLENDING, TREATED PRIMED AND PAINTED AREA PER SRM 53-41-14-283-00.
